# SDR GTIA2024091738380

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 14,825 hours, 6,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND EMERGENCY OPERATION CYLINDER DOOR ASSIST BOTTLE R2 LOW-SERVICED DOOR ASSIT BOTTLE R2 IAW AMM 52-10-00914-001-A NO LEAKS NOTED OK FOR SVC
